# SDR AALA016005

- Difficulty date: January 11, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: B5104
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - CEILING EMERGENCY LIGHTS AT OVERWING EXITS INOPERATIVE.  REPLACED B5-104 BATTERY PACK.  OPS NORMAL.  (M)
